MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/12MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/12MM
Catalog Number 02.07.0212SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2017.Lot 153930: 30 items manufactured and released on (b)(6) 2015.Expiration date: (b)(6) 2020.No anomalies found related to the problem.To date, 9 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The patient was (b)(6) for (b)(6).The surgeon performed an i&d and swapped the poly.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/12MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6860914
Report Number3005180920-2017-00510
Device Sequence Number890444
Product Code JWH
UDI-Device Identifier07630030816598
UDI-Public07630030816598
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number02.07.0212SCF
Device Lot Number153930
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2017
Initial Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;